MathSciNet Relay Station
MathSciNet bibliographic data
MR1150571 (93b:32050) 32L30 (34A20 58F18)
Cerveau, D.; Lins Neto, A. Holomorphic foliations in ${\bf C}{\rm P}(2)$ having an invariant algebraic curve. Ann. Inst. Fourier (Grenoble) 41 (1991), no. 4, 883–903.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement